# SDR UIEA2018081601713

- Difficulty date: August 16, 2018
- Submitted: August 16, 2018
- Operation: Air carrier
- Aircraft: N1217A
- Make and model: Boeing 767375
- Aircraft serial: 25865
- Aircraft time: 89,815 hours, 22,917 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Out Of Position
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG FIRE FIRE DETECTION LOWER LOOP IS RUBBING ON LOOP SUPPORT TUBING AT 12:00 POSITION (BIFURCATION AREA BELOW ACCESSORY GEAR BOX). INSTALLED NR 1 ENG FIRE DETECTION LOWER LOOP AND ENSURED THERE IS A PROPER SPACING BETWEEN THE FIRE DETECTION LOOP AND SUPPORT TUBE ASSEMBLY. NO DAMAGE NOTED ON FIRE DETECTION ELEMENT. DONE IAW AMM 26-11-02-264-131.
